# SDR AALA20130720005

- Difficulty date: July 20, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N478AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49653
- Aircraft time: 71,231 hours, 37,485 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4034241973
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

BOTH AUTOPILOT DISCONNECTED IN FLIGHT.  REPLACED BOTH DIGITAL FLIGHT GUIDANCE COMPUTERS.  SYSTEM GROUND CHECKED NORMAL.
